# SDR UPS98227167

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19314
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 291
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION (C53-221-01.00-01) ON STR 1 AT STA 291.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1.  REMOVED DAMAGED AREA OF STRINGER AND FABRICATED REPAIR PARTS IAW SRM 53-10-3 SRM 53-10-4.
